# SDR SWAA043058

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 66,975 hours, 73,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435236
- Part serial: BN409
- Condition: Debonded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT T/E FLAP DEBONDING.  REMOVED AND REPLACED OUTBOARD AFT T/E FLAP PER MM.
